Items where Author is "X., Mao"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Norhayati, Rosli and Arifah, Bahar and S. H., Yeak and X., Mao (2013) A Systematic Derivation of Stochastic Taylor Methods for Stochastic Delay Differential Equations. Bulletin of the Malaysian Mathematical Sciences Society, 36 (3). pp. 555-576. ISSN 0126-6705 (Print); 2180-4206 (Online). (Published)

This list was generated on Tue Apr 16 00:06:17 2024 +08.